TYLENOL® Extra Strength Caplets
For the temporary relief of minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps.
- Extra strength caplets features a special coating to ease swallowing
- High potency non-aspirin pain relief tablets
- Caffeine free
- Each tablet contains: Acetaminophen, 500mg
- 50 packets of 2's (100 total caplets)